A semilocal convergence of a secant-type method for solving generalized equations

Document type :
Journal articles
Complete list of metadatas

https://hal.archives-ouvertes.fr/hal-00515743
Contributor : Alain Pietrus <>
Submitted on : Tuesday, September 7, 2010 - 10:38:04 PM
Last modification on : Wednesday, July 18, 2018 - 8:11:27 PM

Identifiers

  • HAL Id : hal-00515743, version 1

Collections

Citation

Alain Pietrus, Saïd Hilout. A semilocal convergence of a secant-type method for solving generalized equations. Positivity, Springer Verlag, 2006, 10 (4), pp.693-700. ⟨hal-00515743⟩

Share

Metrics

Record views

66